# SDR UALA2008111306270

- Difficulty date: October 26, 2008
- Submitted: December 11, 2008
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 68,940 hours, 11,230 cycles
- Engine: Pwa PW4060
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Condition: Dented
- Location: Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

NUMEROUS FAN BLADES HAVE SMALL NICKS & DENTS ON BOTH NR 1 & NR 2 ENGINES.  ALL DAMAGED FAN BLADES BLENDED ON BOTH NR 1 & NR 2 ENGINES.
